# SDR SWAA2023010675701

- Difficulty date: November 26, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 420-440 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB,  BS 420 - 440, S26R IN THE FWD CARGO BAY.  REPLACED THE WEB  IAW  SRM 51-40-02, AND DWG 143A0080, SHEET 19, REV.
